why does this happen - libido seems fine but can't finish
- 11-27-2008, 01:50 AM
- 11-27-2008, 02:03 AM
Are you anxious? Are you forcing yourself to do it like a chore?
- 11-27-2008, 02:06 AM
thanks for the thoughts rick, but this is just something I've experienced while ON or during PCT (so it's not being anxious or about not wanting it)...I've seen other guys post about the same issue and then I had a friend ask me for advice recently.
11-27-2008, 02:11 AM
11-27-2008, 02:15 AM
haha! no, she's not mad...she doesn't know that I've ever faked it
11-27-2008, 02:21 AM
Aww I don't know what to say. I'll be starting my cycle in January or sooner hopefully, I guess I can look forward to something similar.
11-27-2008, 02:31 AM
that sux.. 29 and u already need cialis.
11-27-2008, 02:36 AM
11-27-2008, 02:38 AM
11-27-2008, 04:39 AM
11-27-2008, 04:50 AM
Its psychological, theres unfinished business in your "attic" Otherwise, and this is difficult to say, and all men encounter it at some time or another: impotence. Maybe theres something your conscious is not aware of but your unconcious mind is trying to tell you.
11-27-2008, 04:53 AM
Did he consider DHEA
11-27-2008, 05:01 AM
He didn't say he was impotent, he said it was "difficult to finish(ejaculate) even though erections aren't an issue."
He also stated that this problem occurs on cycle or during PCT. Any other time there is no problem.
1. the condition or quality of being impotent; weakness.
2. chronic inability to attain or sustain an erection for the performance of a sexual act.
3. sterility, esp. in the male.
4. Obsolete. lack of self-restraint.
1375–1425; late ME, var. (see -ence ) of impotencie < L impotentia want of self-control, weakness.
11-27-2008, 05:03 AM
Bump for Sunami too
11-27-2008, 10:19 AM
are you on any antidepressant...i was on Zoloft for a while and had problems finishing...yes it was fun for a while til it became pointless..no problem with erections but couldnt go like you said....also had similar problem while on clomid
11-27-2008, 11:29 AM
been on letro for a while now and same issue... got the wood but can't get to that finishing point... very irritating... just started tapering off the letro bc i just got a new gf
11-27-2008, 01:09 PM
this is a problem ive had MANY times, and its always while taking strong androgens. i get very full erections but i wont be able to bust, ill go until my wife gets sore and passes out, and then ill fake that ****. i dont know why, but while taking bromo i was able to bust not only once but a few times in the time where it would normaly take me to finish, or fake, once. and this may or may not happen to you also but i tend to lose a little feeling and it just feels like my **** is pumped up but its not exactly pleasurable, and often is slightly painful.
11-27-2008, 01:19 PM
I forget but doesnt and increase in prolactin hinder ejaculation?
11-27-2008, 01:35 PM
it does, and that may be the issue for some of us. my issue could be the same girl for 10 years..
11-27-2008, 01:39 PM
11-27-2008, 01:54 PM
prolactin maybe? cabergoline sounds like a fun thing to try anyways...lol
11-27-2008, 02:11 PM
Try adding in 1g of L-DOPA with a COMT and DCI (catechol-O-methyl transferase and decarboxylase inhibitor) while on cycle to keep prolactin low. Prolactin inhibits the ejaculatory reflex.
11-27-2008, 04:18 PM
That's an interesting thought on the prolactin... The prolactin would inhibit ejaculation. But I think it would inhibit the erection as well, for example, deca d!ck. I believe deca is a progestin (or chemically similar. I may be wrong, correct me if I'm not) which can lead to an increase in prolactin, which in turn leads to impotence, and of course lack of ejaculation... I'm really interested in finding out what the culprit is. I've had the same problem at times.
11-27-2008, 05:05 PM
11-27-2008, 06:45 PM
11-27-2008, 08:28 PM
11-27-2008, 10:26 PM
thanks to the guys that posted serious responses!
I do believe this is probably related to prolactin, next time I'm cycling I'll try running L-Dopa to see if the issue can be avoided.
11-27-2008, 10:52 PM
If your ejaculate volume is low, then I have a theory:
Too much testosterone = negative feedback at hypiothalamus -> decreased gnRH -> decreased Lh and FSH.
FSH and testosterone both are needed to make sperm.
SInce FSH is low, sperm is not made as much
This decreases volume of ur ejaculate. Wihtotu as much ejaculate volume, it is harder to force out a little dribble of cum.
12-01-2008, 03:54 PM
12-01-2008, 05:01 PM
i have the same problem on s-drol right now
it's just the libido going down.
and i was forcing myself like a chore just because i havn't been in the mood for a couple days and i fear being impotent for life.
it should all be a ok after pct.
12-01-2008, 06:13 PM
12-01-2008, 06:16 PM
12-01-2008, 06:27 PM
I definitely would not underestimate the power of L-DOPA to attenuate Hyperprolactinemia-esque conditions, though. Mucuna has also been shown to exhibit hormone-independent aphrodisiacal effects - most likely through a neurological pathway, altering the risk-reward/motivation-desire complex in respects to sexual situations. Anecdotal as it may be, though!
12-01-2008, 07:25 PM
Try 50-100mg of B6 before bed
12-02-2008, 12:29 PM
12-02-2008, 06:50 PM
i have no idea as to why this happens (i figured it was just due to low sensitivity induced by low natural test levels) but i know exactly what your talking about.
12-10-2008, 07:59 PM
Did you try L-Dopa?
12-14-2008, 06:18 PM
i do know that any kind of opiate will give you the same problem due to enlarging your prostate, maybe what your taking is doing the same
Similar Forum Threads
- By ChrisTrucks in forum Post Cycle TherapyReplies: 2Last Post: 09-27-2009, 07:37 AM
- By james c in forum Post Cycle TherapyReplies: 12Last Post: 03-19-2008, 02:44 PM
- By chief85 in forum AnabolicsReplies: 3Last Post: 02-03-2007, 02:21 PM
- By Strateg0s in forum NutraplanetReplies: 20Last Post: 09-13-2006, 12:27 AM
- By BBAddict in forum General ChatReplies: 4Last Post: 06-28-2006, 09:20 AM